I have a trip planned in march during which i want to avoid my periods .My doctor has suggested taking Regestrone Sandoz(daily 1 tab)starting a week before the due date and continue till i want to postpone..Just curious is this a safe way and whether there are some possible side effetcs?
Welcome to ehealthforum.
The suggestion given by your doctor is safe and fine, and will help you to postpone your periods for as long as you want. There are usual side effects like nausea, headache, moodiness, depression, stomach sickness etc., associated with the pill use. Not every woman experiences all of these. Rarely you might have breakthrough bleeding while being on the pills (if used for prolonged duration).
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.